# SDR 2004UALA00150

- Difficulty date: February 10, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 35,915 hours, 13,093 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT NEXT TO DOUBLER AT FWD LOWER CORNER OF DOOR 2L.  MAJOR REPAIR ACCOMPLISHED.  FUSELAGE SKIN REMOVED & REPAIRED.
